# SDR YENA2020072700401

- Difficulty date: July 22, 2020
- Submitted: July 28, 2020
- Operation: Air carrier
- Aircraft: N657JB
- Make and model: Airbus A320-232
- Aircraft serial: 3119
- Aircraft time: 51,450 hours, 18,419 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 840756
- Condition: Failed
- Location: Emergency Lights
- Part time: 3,917 hours, 1,447 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FT # 6250, MZJ-JFK. REF TASK CARD 335100-03-01 (BATTERY CAPACITY CH); R & R AFT ESPU BATTERY PER AMM 33-51-00. OPS CHK OK
